Alert archive / Arkansas / Special Weather Statements in 2012
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Mar 22, 2012, 10:31 PM CDT for Faulkner County, Pulaski County, Saline County, Arkansas. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2012, 10:31 PM CDT (03:31 UTC)
- Expired
- Mar 22, 2012, 11:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Little Rock, AR
Counties Faulkner County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 39 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 10:35 PM CDT | TSTM WND GST 50 | Nnw Bryant, AR | HAM RADIO OPERATOR REPORTS A SHELF CLOUD AND ESTIMATES 50 MPH WINDS AT EXIT 121 ON INTERSTATE 30. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 3.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
202
WWUS84 KLZK 230331
SPSLZK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1031 PM CDT THU MAR 22 2012
ARZ032-039-043>045-230430-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-
1031 PM CDT THU MAR 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...PULASKI...
EASTERN PERRY...EXTREME WESTERN LONOKE AND SOUTHWESTERN FAULKNER
COUNTIES UNTIL 1130 PM CDT...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
BRUSHY MTN TO NEAR TRASKWOOD...AND MOVING NORTHEAST AT 40 MPH.
LOCALIZED WIND GUSTS UP TO 50 MPH AND HEAVY RAIN ARE EXPECTED AS
THESE STORMS PUSH INTO THE LITTLE ROCK METRO AREA OVER THE NEXT HOUR.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LAKE MAUMELLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
CONWAY... BRYANT... BENTON...
WRIGHTSVILLE... WILLIAMS JUNCTION... TRASKWOOD...
SYLVAN HILLS... SWEET HOME... SHANNON HILLS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 160.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 13.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 9.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3442 9268 3445 9269 3447 9268 3448 9270
3486 9288 3517 9233 3464 9206
TIME...MOT...LOC 0329Z 239DEG 33KT 3485 9278 3446 9262
$$
BJSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Mar 22, 10:10 PM CDT, 21 minutes earlier.
Area forecast discussion, Mar 22, 10:10 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1010 PM CDT THU MAR 22 2012 .UPDATE... QUICK UPDATE MADE MAINLY TO INCREASE POPS ACROSS THE CEN PART OF THE STATE THIS EVENING. WATCHING 3 MAIN STORMS THIS EVENING... WITH ISOLATED WIND GUSTS THE MAIN THREATS THIS EVENING. UPDATED GRIDS/ZONES ARE OUT. && .PREV DISCUSSION... /ISSUED 657 PM CDT THU MAR 22 2012/ AVIATION... THE UPPER LEVEL LOW WILL MOVE ACROSS OKLAHOMA TONIGHT AND TO SOUTHERN INDIANA BY FRIDAY NIGHT. SHOWERS AND A FEW THUNDERSTORMS ARE ACROSS THE NORTHWEST HALF OF ARKANSAS AND THESE STRETCH INTO NORTH TEXAS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING. THUNDERSTORMS WILL MOSTLY BE CONFINED TO THE WESTERN HALF OF THE STATE. MVFR CONDITIONS ARE ANTICIPATED FOR THIS EVENING...OTHERWISE VFR CONDITIONS ARE EXPECTED. PREV DISCUSSION... /ISSUED 225 PM CDT THU MAR 22 2012/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT UPPER LEVEL CLOSED LOW CONTINUES TO SPIN TO THE WEST...CENTERED OVER CENTRAL OK INTO SOUTH CENTRAL KS. REGIONAL RADAR IMAGERY SHOWS WIDESPREAD SHRA ONGOING ACROSS MUCH OF ERN OK INTO FAR NWRN AND WRN AR THIS AFTERNOON...WITH SOME ISOLATED TSRA NOW DEVELOPING ACROSS FAR SW MO AND SE KS. THE MAIN FORECAST CHALLENGE EARLY IN THE FORECAST WILL DEAL WITH THE ADDITIONAL RAINFALL AND THE POTENTIAL FOR SVR WX LATE THIS AFTERNOON AND EARLY EVENING. THIS UPPER LEVEL LOW WILL CONTINUE TO SPIN TO THE WEST...BUT WILL GRADUALLY LIFT ENE OVER SRN MO THROUGH FRI EVENING. AS THIS LOW GRADUALLY SHIFTS EAST THIS AFTERNOON...WIDESPREAD SHRA WILL CONTINUE TO THE EAST OF THE LOW CENTER OVER ERN OK...SPREADING FURTHER EAST INTO WRN SECTIONS OF AR. HAVE POPS RAPIDLY INCREASING FROM SLIGHT CHANCE OVER CENTRAL SECTIONS OF THE STATE...TO LIKELY POPS ACROSS THE WRN THIRD OF THE CWA THIS AFTERNOON. WRN SECTIONS OF THE CWA COULD SEE SOME STRONG TO SVR STORMS THIS AFTERNOON INTO THE EARLY EVENING HRS...AS THERE WILL BE PLENTY OF LOW LEVEL SHR AND ENOUGH INSTABILITY IN PLACE CLOSER TO THE UPPER LOW CENTER TO GENERATE SOME LOW TOPPED SUPERCELLS. WHILE HAIL WILL BE THE MAIN THREAT WITH THE STRONGEST STORMS...DAMAGING WINDS AND AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE SVR WX THREAT WILL DIMINISH SHORTLY AFTER SUNSET WITH THE LOSS OF INSTABILITY. HOWEVER...CHANCE TO LIKELY POPS WILL REMAIN ACROSS A GOOD PORTION OF THE CENTRAL AND NRN COUNTIES OF THE CWA THROUGH FRI MORNING FOR SHRA AND ISOLATED TSRA AS THIS UPPER LOW SLOWLY PROGRESSES EAST. BY FRI...HAVE POPS DECREASING ACROSS MUCH OF THE SRN CWA AS THIS UPPER LOW CONTINUES IT SLOW PROGRESSION. EVEN SO...CONTINUE SLIGHT CHANCE TO LOW END CHANCE POPS FOR NRN AND NERN COUNTIES IN CLOSER PROXIMITY TO THE CENTER OF THE UPPER LOW. THIS WEEKEND...MORE TRANQUIL WX WILL BECOME THE NORM AS THE UPPER LOW MOVES EAST. SUNNY SKIES AND DRY CONDITIONS WILL BE SEEN...WITH ABOVE NORMAL TEMPERATURES EXPECTED. LONG TERM...MONDAY THROUGH THURSDAY A SHORT WAVE MID LEVEL RIDGE...EXTENDING FROM THE WESTERN GULF... THROUGH THE GREAT LAKES REGION...WILL PROMOTE DRY CONDITIONS FOR MOST OF THIS PERIOD. ABOVE NORMAL TEMPERATURES WILL CONTINUE TO PREVAIL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 69 48 74 / 80 40 20 10 CAMDEN AR 55 76 50 79 / 50 10 10 0 HARRISON AR 47 61 45 73 / 80 40 10 0 HOT SPRINGS AR 51 73 48 77 / 90 10 10 0 LITTLE ROCK AR 55 73 50 77 / 80 20 10 0 MONTICELLO AR 57 77 51 78 / 40 10 10 0 MOUNT IDA AR 47 72 48 77 / 90 10 10 0 MOUNTAIN HOME AR 50 64 46 74 / 90 40 20 10 NEWPORT AR 55 70 48 74 / 80 40 20 10 PINE BLUFF AR 57 75 51 77 / 50 10 10 0 RUSSELLVILLE AR 49 69 46 77 / 90 30 10 0 SEARCY AR 54 71 48 75 / 80 30 10 0 STUTTGART AR 57 73 49 75 / 60 20 10 0 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...63
Hazardous weather outlook, Mar 22, 9:37 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 937 PM CDT THU MAR 22 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-231000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 937 PM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT AN UPPER LOW...RESPONSIBLE FOR RECENT HEAVY RAINFALL...IS FORECAST TO ACCELERATE TO THE NORTHEAST FROM OKLAHOMA TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND THUNDERSTORMS ARE EXPECTED. A FEW OF THE THUNDERSTORMS COULD BECOME SEVERE BEFORE 2 AM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND AN ISOLATED BRIEF TORNADO POSSIBLE WITH THE STRONGEST OF THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM DURING THE MID AFTERNOON AND EARLY EVENING HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55/51
In the hours before
Local storm report, Mar 22, 9:15 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL 3 NW SHAWMUT 34.18N 93.49W
03/22/2012 E1.00 INCH PIKE AR TRAINED SPOTTER
HAIL UP TO THE SIZE OF QUARTERS WAS FALLING ON SKYLINE
DRIVE IN NORTHEAST PIKE COUNTY.
&&
227Special weather statement, Mar 22, 9:41 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 941 PM CDT THU MAR 22 2012 ARZ039-042>044-230325- GARLAND AR-PERRY AR-PULASKI AR-SALINE AR- 941 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN PULASKI...EASTERN PERRY AND NORTHEASTERN GARLAND COUNTIES UNTIL 1030 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE CORONADO...OR 13 MILES NORTHEAST OF HOT SPRINGS...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... WILLIAMS JUNCTION... LAKE WINONA... LAKE NORRELL... LAKE LAGO... LAKE CORONADO... LAKE BALBOA... HOT SPGS VILLAGE... WYE MTN... WYE... REFORM... PARON... OWENSVILLE... CROWS... CONGO... BLAND... AVILLA... WOLF PINNACLE... WILFORD PEAK... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3498 9263 3465 9248 3455 9297 3471 9306 TIME...MOT...LOC 0241Z 245DEG 30KT 3467 9290 BJS
Special weather statement, Mar 22, 9:47 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 947 PM CDT THU MAR 22 2012 ARZ042-043-053>055-230330- CLARK AR-GARLAND AR-GRANT AR-HOT SPRING AR-SALINE AR- 947 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE...HOT SPRING...NORTHWESTERN GRANT...GARLAND AND NORTHERN CLARK COUNTIES UNTIL 1030 PM CDT... AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BLAKELY MTN DAM TO 5 MILES SOUTHWEST OF SHINN MTN...AND MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PINEY... MALVERN... LAKE OUACHITA... LAKE HAMILTON... HOT SPRINGS... ROCKWELL... ROCKPORT... PERLA... MOUNTAIN PINE... LONSDALE... LAKE OUACHITA SP... LAKE LAGO... LAKE CORONADO... LAKE CATHERINE... LAKE BALBOA... JESSIEVILLE... HOT SPGS VILLAGE... HOT SPRINGS NATL PARK... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 82 AND 108. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3482 9295 3439 9262 3418 9310 3458 9332 TIME...MOT...LOC 0247Z 235DEG 33KT 3458 9319 3433 9303 BJS
Special weather statement, Mar 22, 10:01 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1001 PM CDT THU MAR 22 2012 ARZ053>055-062-230345- CLARK AR-DALLAS AR-GRANT AR-HOT SPRING AR- 1001 PM CDT THU MAR 22 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRING...EXTREME SOUTHWESTERN GRANT...NORTHWESTERN DALLAS AND CENTRAL CLARK COUNTIES UNTIL 1045 PM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTHWEST OF RICHWOODS...OR 8 MILES SOUTH OF ARKADELPHIA...MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ARKADELPHIA... RICHWOODS... GURDON... CADDO VALLEY... WILLOW... TULIP... MIDWAY... MANNING... LONO... JOAN... HOLLYWOOD... GUM SPRINGS... GRIFFITHTOWN... FRIENDSHIP... DONALDSON... DALARK... CENTRAL... WITHERSPOON... THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 61 AND 86. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3437 9275 3400 9260 3390 9319 3414 9327 TIME...MOT...LOC 0301Z 248DEG 33KT 3401 9310 227
Local storm report, Mar 22, 10:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1026 PM CDT THU MAR 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD BOLES 34.78N 94.05W
03/22/2012 SCOTT AR LAW ENFORCEMENT
THE FOURCHE LA FAVRE RIVER NEAR BOLES HAS FLOODED THE
DOOLEY ROAD BRIDGE AND NUMEROUS COUNTY ROADS IN SOUTHERN
SCOTT COUNTY.
&&
227Special weather statement, Mar 22, 10:31 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1031 PM CDT THU MAR 22 2012
ARZ032-039-043>045-230430-
FAULKNER AR-LONOKE AR-PERRY AR-PULASKI AR-SALINE AR-
1031 PM CDT THU MAR 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE...PULASKI...
EASTERN PERRY...EXTREME WESTERN LONOKE AND SOUTHWESTERN FAULKNER
COUNTIES UNTIL 1130 PM CDT...
AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF
BRUSHY MTN TO NEAR TRASKWOOD...AND MOVING NORTHEAST AT 40 MPH.
LOCALIZED WIND GUSTS UP TO 50 MPH AND HEAVY RAIN ARE EXPECTED AS
THESE STORMS PUSH INTO THE LITTLE ROCK METRO AREA OVER THE NEXT HOUR.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LAKE MAUMELLE... DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
CONWAY... BRYANT... BENTON...
WRIGHTSVILLE... WILLIAMS JUNCTION... TRASKWOOD...
SYLVAN HILLS... SWEET HOME... SHANNON HILLS...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 108 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 126 AND 160.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 13.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 9.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3442 9268 3445 9269 3447 9268 3448 9270
3486 9288 3517 9233 3464 9206
TIME...MOT...LOC 0329Z 239DEG 33KT 3485 9278 3446 9262
BJSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:30 PM CDT | Special Weather Statement | LZK | Pope | 45 min |
| Mar 22, 8:32 PM CDT | Special Weather Statement | LZK | Pike | 43 min |
| Mar 22, 8:55 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 36 min |
| Mar 22, 9:41 PM CDT | Special Weather Statement | LZK | Saline | 44 min |
| Mar 22, 9:47 PM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 43 min |
| Mar 22, 10:01 PM CDT | Special Weather Statement | LZK | Clark | 44 min |
| Mar 22, 10:02 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 43 min |
| Mar 22, 10:18 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 3 hr |
| Mar 22, 10:23 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Saline | 52 min |
| Mar 23, 4:14 AM CDT | Special Weather Statement | LZK | Woodruff | 31 min |
| Mar 23, 7:19 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 26 hr |
| Mar 23, 11:01 AM CDT | River Flood Advisory | LZK | Arkansas, Desha, Lincoln | 48 hr |
| Mar 23, 2:45 PM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 23 hr |
Nearby
Special Weather Statements in Arkansas, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.